# SDR USAA960324

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 967
- Part time: 19,862 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-1' CHECK VISUAL INSPECTION, FOUND .75 INCH CORROSION FLOOR BEAM BS 967, RBL 42.  CUT OUT CORRODED AREA, FABRICATED AND INSTALLED REPAIR ANGLES AND FILLER.  REPAIRED PER SRM 53-60-51, FIGURE 203.  (X)
